View Single Post
Old 06-10-2007, 01:28 PM   #3
hopetofeelwell1 hopetofeelwell1 is offline
Senior Veteran
(female)
 
Join Date: Apr 2006
Location: Ma USA
Posts: 640
hopetofeelwell1 HB User
Re: So sensitive to meds--anybody with luck going holistic?

Hi Jam! Thank you so much--You sound like me actually in the past 15 years or more. You need a pill to take away the side effects of the pill you just took and now you need a pill for the 2nd pill. My stomach is really bothering me right now and after stopping the Topamax I took for about 10 days, now I'm debating if I should stop taking the Cymbalta I started about a week ago, too. I am so tired I can't get out of bed. I'll bet if I kept up with my nicotine and caffeine habit I could take all these meds. I quit everything and now I can't take anything!! I did, however just start on a multi-vitamin with calcium and magnesium and am going to the doctor this week to get to the root of my belly problem. Sick and tired of low serotonin when I wake up with heartburn all the time! Take care--Hopeto